# SDR DU4R2006434

- Difficulty date: May 5, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON AFT PIT FLOOR STRUCTURE INTERCOSTAL WEB BS 1460 - 1480 RT.  REMOVED CORRODED INTERCOSTAL.  FABRICATED AND INSTALLED INTERCOSTAL 19.375 X 7.5 INCHS FROM 7075-T6 .040 IAW B757 SRM 53-60-04 AND 51-40-02.
